MathSciNet Relay Station
MathSciNet bibliographic data
MR2013983 60F05
Götze, F.; Tikhomirov, A. Rate of convergence to the semi-circular law. Probab. Theory Related Fields 127 (2003), no. 2, 228–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement